# SDR VNAA2015090200002

- Difficulty date: September 2, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 27,807 hours, 27,867 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 5399001
- Part serial: 0807B
- Condition: Failed
- Location: Rt Nacelle
- Part time: 27,023 hours, 27,112 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RT COWL ANTI-ICE CAUTION MESSAGE.  CREW RAN QRH, MESSAGE PERSISTED IN FLIGHT WITH COWL ANTI-ICE SELECTED OFF.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R RT ENGINE COWL ANTI-ICE VALVE AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
